# SDR CA050927002

- Difficulty date: September 27, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 1,232 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 31072
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR UP CONTROL CABLED FRAYED AT AFT PULLEY.
